# SDR REXA2012111101490

- Difficulty date: September 26, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 13,240 hours, 12,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM AT RBL 12 CRACKED ON LOWER FLANGE.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171.
